# SDR SWAA2023112115305

- Difficulty date: October 27, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 50,934 hours, 30,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRINGER 27R AFT CARGO COMPARTMENT 2023-659221<[01] REPLACED SUPPORT ANGLE LOCATED BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRINGER 27R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02-0G-0 AND DWG# 147A7221; SHEET 24; REV.-. SEE INDIVIDUAL SING OFF BELLOW.;[02] CERTIFIED AS RII  REPLACED SUPPORT ANGLE LOCATED BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRINGER 27R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02-0G-0 AND DWG# 147A7221; SHEET 24; REV.-. SEE INDIVIDUAL SING OFF BELLOW.
